# SDR 2001UALA01468

- Difficulty date: July 23, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Aircraft time: 67,778 hours, 38,690 cycles
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL240 WHEN THROTTLES PULLED BACK TO FLIGHT IDLE, CABIN PRESSURE STARTED CLIMBING AT 2000 FPM. WHEN CARGO HEAT VALVE CLOSED, CABIN PRESSURIZATION RETURNED TO NORMAL.
